# SDR MZZA96184

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Condition: Cracked
- Location: Bs 1225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, .5 INCH LONG CRACK WAS FOUND ON LEFT SIDE VENTRAL STAIRWALL TORQUE BOX WEB AT BS 1225.  THE CRACK WAS STOP DRILLED AND REPAIRED PER B727 SRM 51-40-2 FIGURE 1.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 810098 (SEQ NR 02126)  (M)
